MathSciNet Relay Station
MathSciNet bibliographic data
MR2375447 14L30 (17B10)
Xue, Ting Nilpotent orbits in classical Lie algebras over ${\bf F}_{2^n}$ and the Springer correspondence. Proc. Natl. Acad. Sci. USA 105 (2008), no. 4, 1126–1128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement